Publications with M. Hrušák

All publications by Michael Hrušák and S. Shelah

Click the Sh:-number to get to the papers' detail page (which may include pdf's of the paper).
Can't find an Sh:-number (in particular, an "F-number")? You can try your luck here.
number title
Sh:1157 Bergfalk, J., Hrušák, M., & Shelah, S. (2021). Ramsey theory for highly connected monochromatic subgraphs. Acta Math. Hungar., 163(1), 309–322. arXiv: 1812.06386 DOI: 10.1007/s10474-020-01058-x MR: 4217971
Sh:1173 Hrušák, M., Ramos-Garcı́a, U. A., Shelah, S., & Mill, J. van. (2021). Countably compact groups without non-trivial convergent sequences. Trans. Amer. Math. Soc., 374(2), 1277–1296. arXiv: 2006.12675 DOI: 10.1090/tran/8222 MR: 4196393